RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 2, Pages 147–158 (Mi izv478)  

This article is cited in 3 scientific papers (total in 3 papers)

On semistable Mori contractions

Yu. G. Prokhorov

M. V. Lomonosov Moscow State University

Abstract: We study Fano–Mori contractions with fibres of dimension at most one satisfying the semistability assumption. In particular, we give a new proof of the existence of semistable 3-fold flips.

DOI: https://doi.org/10.4213/im478

Full text: PDF file (1087 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:2, 365–374

Bibliographic databases:

UDC: 512
MSC: 14E05, 14E30, 14J30
Received: 30.09.2003

Citation: Yu. G. Prokhorov, “On semistable Mori contractions”, Izv. RAN. Ser. Mat., 68:2 (2004), 147–158; Izv. Math., 68:2 (2004), 365–374

Citation in format AMSBIB
\Bibitem{Pro04}
\by Yu.~G.~Prokhorov
\paper On semistable Mori contractions
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 2
\pages 147--158
\mathnet{http://mi.mathnet.ru/izv478}
\crossref{https://doi.org/10.4213/im478}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058003}
\zmath{https://zbmath.org/?q=an:1075.14014}
\elib{http://elibrary.ru/item.asp?id=14333424}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 2
\pages 365--374
\crossref{https://doi.org/10.1070/IM2004v068n02ABEH000478}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222755000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444501467}


Linking options:
  • http://mi.mathnet.ru/eng/izv478
  • https://doi.org/10.4213/im478
  • http://mi.mathnet.ru/eng/izv/v68/i2/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Iskovskikh, V. V. Shokurov, “Birational models and flips”, Russian Math. Surveys, 60:1 (2005), 27–94  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Mori S., Prokhorov Yu., “On $\mathbb Q$-conic bundles. III”, Publ. Res. Inst. Math. Sci., 45:3 (2009), 787–810  crossref  mathscinet  zmath  isi  elib  scopus
    3. Prokhorov Yu., “a Note on Degenerations of Del Pezzo Surfaces”, Ann. Inst. Fourier, 65:1 (2015), 369–388  crossref  mathscinet  zmath  isi  elib  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:214
    Full text:66
    References:22
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019